# SDR UPS07M49379

- Difficulty date: January 25, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 53,867 hours, 9,516 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77821
- Condition: Corroded
- Location: L42r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO BETWEEN STA 6-10 AND STA 6-30 LONGERON 42R FOUND CORRODED.  CORRODED LONGERON REMOVED FOR ACCESS PER SRM 51-31-01 V2 R38.  NEW LONGERON P/N AFA7782-1 FAB PER DWG: AFA7782, FOUND SATIS.  FPI CUTOUT ON NEW FAB LONGERON & FOUND NO CRACK EVIDENT.  NEW LONGERON FASTENERS & PICK HOLES UP HOLES PER DWG: AFA7782 & SRM 51-31-01 V2 R38.  OK TO INSTALL NEW LONGERON & ATT/PARTS RE-INSTALLED PER DWG: AFA7782 & SRM 51-31-01 V1 R38.
